EconPapers    
Economics at your fingertips  
 

Non-stationarity in GARCH Models: A Bayesian Analysis

Frank Kleibergen () and Herman van Dijk

Journal of Applied Econometrics, 1993, vol. 8, issue S, S41-61

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (28) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819931 ... 0.CO%3B2-4&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:8:y:1993:i:s:p:s41-61

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2019-08-20
Handle: RePEc:jae:japmet:v:8:y:1993:i:s:p:s41-61